# SDR 08FDEA02955

- Difficulty date: July 17, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A53812602202
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES FOUND AT STRINGER COUPLING 5 AND 13, C 40 LT REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
